RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1992, Volume 56, Issue 5, Pages 1129–1133 (Mi izv923)  

Congruences for Euler, Bernoulli, and Springer numbers of Coxeter groups

V. I. Arnol'd

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The classical and generalized Euler numbers, reduced with respect to an odd modulus, are represented as sums of exponentials. From this representation there follow congruences modulo powers of an odd prime $p$ between elements of the Euler–Bernoulli triangles and the values of certain polynomials in two variables on sublattices with step $p-1$.

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1993, 41:2, 389–393

Bibliographic databases:

UDC: 511.212+517.589+512.817.73
MSC: Primary 20F55, 11B68; Secondary 11A07
Received: 05.05.1992

Citation: V. I. Arnol'd, “Congruences for Euler, Bernoulli, and Springer numbers of Coxeter groups”, Izv. RAN. Ser. Mat., 56:5 (1992), 1129–1133; Russian Acad. Sci. Izv. Math., 41:2 (1993), 389–393

Citation in format AMSBIB
\Bibitem{Arn92}
\by V.~I.~Arnol'd
\paper Congruences for Euler, Bernoulli, and Springer numbers of Coxeter groups
\jour Izv. RAN. Ser. Mat.
\yr 1992
\vol 56
\issue 5
\pages 1129--1133
\mathnet{http://mi.mathnet.ru/izv923}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1209037}
\zmath{https://zbmath.org/?q=an:0801.11012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993IzMat..41..389A}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1993
\vol 41
\issue 2
\pages 389--393
\crossref{https://doi.org/10.1070/IM1993v041n02ABEH002268}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MH85700012}


Linking options:
  • http://mi.mathnet.ru/eng/izv923
  • http://mi.mathnet.ru/eng/izv/v56/i5/p1129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:572
    Full text:217
    References:47
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019